Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sore, hard, dark lump on foot. Tingling sensation. Recommend

hi went to the doctors monday woke up with a bluey black lump halfway down bottom of foot.could not walk on it at first as it was sore to the time i got to the doctors the swelling had gone down alot and he said to leave it for a week and then come back to him.since then the lump has got hard again and im getting tingling sensation from the foot to the like a second opinion please thanx
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having lump on sole , which is bluish in color and painful,right?

It may be vasculitis of unknown origin.

Take anti inflammatory with antibiotics for few weeks.

Take a short course of steroids in tappering dose.

Avoid to walk for few weeks. Take rest with elevated feet.

Still , you consult dermatologist for perfect diagnosis and treatment..


Dr. Ilyas Patel MD
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor